RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Turetaev, I D

Statistics Math-Net.Ru
Total publications: 9
Scientific articles: 8

Number of views:
This page:48
Abstract pages:927
Full texts:450
References:138

http://www.mathnet.ru/eng/person23081
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196895

Publications in Math-Net.Ru
1996
1. I. D. Turetaev, “Investigation of finite-difference schemes for a modified Korteweg–de Vries equation”, Zh. Vychisl. Mat. Mat. Fiz., 36:7 (1996),  89–108  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:7 (1996), 899–914  isi
1992
2. I. D. Turetaev, “Investigation of finite difference schemes for the Korteweg–de Vries equation”, Zh. Vychisl. Mat. Mat. Fiz., 32:8 (1992),  1273–1290  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:8 (1992), 1135–1149  isi
1991
3. I. D. Turetaev, “Investigation of projection difference schemes for the Bona–Smith and the Burgers–Korteweg–de Vries equations”, Zh. Vychisl. Mat. Mat. Fiz., 31:2 (1991),  272–285  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:2 (1991), 69–74  isi
1987
4. Sh. Smagulov, I. D. Turetaev, “Difference schemes for equations of magnetogasdynamics and their well-posedness “in the large””, Dokl. Akad. Nauk SSSR, 294:3 (1987),  542–545  mathnet  mathscinet  zmath
1986
5. I. D. Turetaev, “Exact estimates of the error gradient of projection-difference schemes for parabolic equations in an arbitrary domain”, Zh. Vychisl. Mat. Mat. Fiz., 26:11 (1986),  1748–1751  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 26:6 (1986), 95–98
1985
6. A. A. Zlotnik, I. D. Turetaev, “Sharp error estimates of some two-level methods of solving the three-dimensional heat equation”, Mat. Sb. (N.S.), 128(170):4(12) (1985),  530–544  mathnet  mathscinet  zmath; Math. USSR-Sb., 56:2 (1987), 529–544
1984
7. I. D. Turetaev, “Estimation of the error of an efficient difference scheme for the heat equation with variable coefficients”, Dokl. Akad. Nauk SSSR, 276:4 (1984),  799–804  mathnet  mathscinet  zmath
1983
8. A. A. Zlotnik, I. D. Turetaev, “Sharp estimates for error and optimality of two-layered efficient methods of solution of the heat equation”, Dokl. Akad. Nauk SSSR, 272:6 (1983),  1306–1311  mathnet  mathscinet  zmath

1984
9. A. A. Zlotnik, I. D. Turetaev, “Correction: “Sharp estimates for error and optimality of two-layered efficient methods of solution of the heat equation””, Dokl. Akad. Nauk SSSR, 276:4 (1984),  776  mathnet  mathscinet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020